# SDR CA151216022

- Difficulty date: December 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Lyc ALF502L2C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP139322
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) LT SIDE WINDOW CRACKED, ARCING.
